Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Right eye tender, dried tears on face, swollen. How to cure it?

My right eye has been really tender for a couple of days now. It feel tender to the touch all along the top and at a couple points along the bone at the middle point. It is tender to rub, squeeze, move my eye to the right. In the morning there is dried tears on my face. It is a little swollen but not all that noticable.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Ophthalmologist 's  Response
You seem to be complaining of pain with discharge watery. How is your vision.
It could be simple viral conjunctivitis or conjunctivitis due to some foreign body exposure.
Mild corneal lesion or internal reaction might be present. I would suggest you to see your nearest ophthalmologist.
Till then you can use copious amount of tear substitute(Refresh liqigel four times a day) and an antibiotic drop (Moxifloxacin e/d 6 times a day)
Answered: Mon, 15 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor